Pacific Journal of Mathematics

The self-equivalences of an $H$-space.

Daniel M. Sunday, Jr.

Article information

Source
Pacific J. Math., Volume 49, Number 2 (1973), 507-517.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102945115

Mathematical Reviews number (MathSciNet)
MR0356044

Zentralblatt MATH identifier
0295.55010

Subjects
Primary: 55D45

Citation

Sunday, Daniel M. The self-equivalences of an $H$-space. Pacific J. Math. 49 (1973), no. 2, 507--517. https://projecteuclid.org/euclid.pjm/1102945115


Export citation

References

  • [1] M. Arkowitz and C. R. Curjel, The Hurewicz homomorphismand finite homotopy invariants,Trans. Amer. Math. Soc, 110 (1964), 538-551.
  • [2] M. Arkowitz and C. R. Curjel, The Group of homotopy equivalences of a space, Bull. Amer. Math. Soc, 70 (1964), 293-296.
  • [3] M. Arkowitz and C. R. Curjel,On m a psof H-spaces, Topology, 6 (1967), 137-148.
  • [4] L. Auslander, The automorphismgroup of a polycyclic group, Annals of Math., 89 (1969), 314-322.
  • [5] G. Baumslag, Automorphismgroups of residually finite groups, J. London Math. Soc, 38 (1963), 117-118. Qt fResiduallyfiniteone-relator groups, Bull. Amer. Math., Soc, 73 (1967), 618-620.
  • [7] H. Behr, Uber die endliche Definierbarkeit,J. Reine u. Angew. Mathematik, 211 (1962), 116-135.
  • [8] M. Hall, Subgroups of finite index in free groups, Canad. J. Math., 1 (1949), 187- 190.
  • [9] D. W. Kahn, Induced maps for Postnikov systems, Trans. Amer. Math. Soc, 107 (1963), 432-450.
  • [10] D. W. Kahn, The group of homotopy equivalences, Math. Zeit., 84 (1964), 1-8.
  • [11] D. W. Kahn, The group of stable self-equivalences, Topology, 11 (1972), 133-140.
  • [12] P. J. Kahn, Self-equivalences of (N-)-connected 2N-manifolds, Bull. Amer. Math. Soc, 72 (1966), 562-566.
  • [13] W. Magnus, A. Karrass, and D. Solitar, Combinatorial Group Theorem, J. Wiley, New York, 1966.
  • [14] A. I. Macev, On isomorphic matrix Representationsof infinitegroups, Mat. Sb. (N. S.), 8 (1940), 405-421.
  • [15] B. H. Neumann, Some remarks on infinite groups, J. London Math. Soc, 12 (1937), 120-127.
  • [16] Y. Nomura, Homotopy equivalences in a principal fiber space, Math. Zeit., 92 (1966), 380-388.
  • [17] W. Shih, On the group E(X) of homotopy equivalence maps, Bull. Amer. Math. Soc, 70 (1964), 361-365.
  • [18] D. M. Sunday, Thesis, Univ. of Minnesota, 1971.